# SDR FDEA200909223365

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA LIGHTENING STRIKES FOUND DURING SCRIBELINE LAP SEEM INSP LOCATED AT BS  1440.125 S-4R AND BS 1449.500 S-4R IN THE LAP SEAM.  EACH MARKED WITH DOT.  DOT 137-001 ACCOMPLISHED EA F-5330-131525. THIS IS A CAT B REPAIR WITH INSPECTIONS EVERY 3000 FC'S INCLUDING LFEC AND HFEC INSPECTIONS.
